# SDR SIMA200911901

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 21,839 hours, 2,099 cycles
- System (JASC): 3244 · Tire
- Part: Brake
- Part number: 21707
- Part serial: 09622
- Condition: Fire
- Location: Nr 2
- Part time: 15,438 hours, 14,748 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3521 TOWER REPORTED A BRAKE FIRE ON LANDING AND REQUESTED CRASH FIRE RESCUE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 MAIN LANDING GEAR BRAKE IAW W/C 32-600-14.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
